I have been on suboxone for 6 days .when i started at 2mg i felt great that day. The next day i went up to 4 and felt bad . The dr told me to go to 5 also no good.yesterday I went to 2 and felt better. I was also not on drugs for 1+ 1/2 years of percocet. When went on suboxone I was down to 2-3 pills a day. I tried cold turkey 14 days of hell. I went back on pills drs plan low dose another 8 days of hell . We decieded to try suboxone . I think to much is not good and now on day 6 im trying to go back to 2. I have been all over the map listening to every blog and just want to stop.I have no cravings.I only felt great 1st day then up and down.as I said I am on day my 2nd day of 2mg and feel better than when they told me to take more.How do I get off this .Any help would be great. I am 46 with a wife and kids and my own business. I dont know how I got here , but im here and I just want my life back
I am on day 6 of suboxone and do not feel great?
- 30 May 2011 by bhelene
- 30 May 2011
stay on the 2mg, is that 2m a day or 2mg 6x a day? give me a little info. If it is 2mg a day stay at 2mg for a week, then goto 1 1/2 mg for another week, then goto 1mg for a week then 1/2mg for a week then poof, you should be okay. you have to come off this or any drug as slow as possible to let your mind and physical body heal and adjust to the new you.
If the 2 mgs is enough to keep you from withdrawals then stick with it. Most people take more but you were down to a low number of perc's a day so this may well be enough. The Suboxone stays in the system for 3 to 5 days so if you feel rough on day 3 or so you may need to increase just a bit, like to a dose of 4 mgs. It does take a few days to adjust to the suboxone for some, so be patient. Once you have been on the suboxone for a while, you will have to taper off in order to prevent withdrawals from it.
If you have further questions please repost.
PS The following website explains induction and tapering from the Suboxone: http://www.wikihow.com/Use-Subutex-or-Suboxone
Although legally since I am not a doctor, I can't tell you that you may be on too much when you are at 6mgs, but as a patient who successfully used and got off suboxone, it was my experience that low dose abusers/dependents on opiates do NOT need as much suboxone as they are usually rx'ed. If you felt fine on 2 mgs, then stay on that amount. The lack of cravings does indicate it is working, but you still will need to taper off of it to avoid any withdrawal, either from the suboxone or your previous opiate. I can make a suggestion here, but you know legally I am probably not supposed to, but here goes. Try taking 1 mg in the morning and 1 mg no later than 3 pm, then after a couple of weeks to 4 weeks, drop the pm dose off. Then take 1/2 a mg in the morning, 1/2 a mg in the afternoon, do this for 2 to 4 weeks and then drop the pm dose.
At this point, you should start doing some sort of exercise, whether it is walking or something else, to help send a signal to the brain to reboot the natural pain relieving system that was working before the opiate dependence occurred. If you are not physically able to exercise, then don't, but it does help a person get off an opiate, or opiate replacement with minimal to no withdrawal. It helps produce endorphins that make a person feel better mentally and physically, and also helps regulate the eat-sleep-wake cycles. Truly your level of dependence/abuse sounds like it was low, and you may be able to get off suboxone faster, but I do think it would benefit you greatly to go to an addiction therapist to help you do so. They are pretty good at guiding someone in getting off subs, and it will help you. Back to the taper, when you get to that 1/2 mg, you might find that you rest better at night if you switch the time and take it at night, you may just have to experiment and take not of how you feel. Best of Luck, we are here if you need us. Upping your support system will help you and staying busy will help you as you taper, keep that in mind. Once you get to 1/2 a mg and have done ok on that for a couple of weeks, try going 48 hours between doses. You can always take a tiny crumb of it if you need to. I think you may be one of the rare cases who may be able to stop taking it at 1/2 mg every 48 hours, but this is just a guess on my part. Run all this past your subs doctor, but this is very similar to how I got off suboxone without withdrawal. God Bless you, you are in my Prayers. Pattishan61
First off, thank you for getting back to me so soon. You have no idea how much it helps. Everyone thinks it will go away. They have no idea. Anyway I am taking 2mg a day for yesterday and today. It is still early but I feel better than taking more every few hours. Is all I do is shake,not feel good and read every negative story there is about suboxone. My wife keeps telling me get off the computer.I would some help if possible . I would like to get off this asap. I am so tired of feeling sick for months.I had the pills all the time during my cold turkey thing 2xs in a month. I never took them so I really don't want to hear or see about these again. What a mistake if you could give me an idea on how to do this without feeling like shit everyday it would be so helpful
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Updated 11 Mar 2010 • 2 answers
Updated 18 Sep 2011 • 4 answers
Updated 18 May 2011 • 3 answers
Updated 19 Aug 2011 • 3 answers
Updated 26 Oct 2018 • 4 answers